MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. LESIONHUNTER(TM) ROTATABLE NITINOL COLD SNARE

MICRO-TECH(NANJING) CO.,LTD. LESIONHUNTER(TM) ROTATABLE NITINOL COLD SNARE
Model Number CS50050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The products released for distribution were found to have met all specifications prior to shipment and found no abnormalities that would contribute to this issue.However, the incident investigation is ongoing.A follow-up report will be filed following the completion of the incident investigation.
 
Event or Problem Description
On (b)(6) 2023, micro-tech received a mdr report notification from fda.Mdr report #: mw5147024.It was reported that "during a colonoscopy, there was a polyp found, we opened a cold snare.While trying to remove the polyp with the snare, the tip of the snare broke off.It was retrieved from the patient and sequestered.The staff in the room opened a different type of snare and was able to remove the polyp.There was no harm to the patient.".
 
Additional Manufacturer Narrative
1.Description of incident.During a colonoscopy, there was a polyp found, we opened a cold snare.While trying to remove the polyp with the snare, the tip of the snare broke off.It was retrieved from the patient and sequestered.The staff in the room opened a different type of snare and was able to remove the polyp.There was no harm to the patient.Complaint specification: cs2-21023231, complaint batch number: m230604307, check the production record of this batch, a total of (b)(4) pcs were produced in this batch, and the products put in storage and sold are all qualified products.2.Cause analysis.According to customer complaint feedback information, combined with historical customer complaint and product structure, we investigate the intended use, raw materials, production process, instructions for use and storage, and the specific investigation information is as follows.2.1 intended use.The cold snare is indicated for use endoscopically for the removal of diminutive polyps, sessile polyps, pedunculated polyps and tissue from within the gastrointestinal tract.Analysis: the description of intended use is clear and clear, and there will be no ambiguity in "removing small polyps, nonstultiform polyps, and stultiform polyps and tissues from gastrointestinal tract".In addition, from (b)(6) 2023, we sold about a total of (b)(6) cold snare devices.According to statistics, this type of complaint has occurred for the 6th time, with a probability of (b)(4).The probability of occurrence is very low, so we can be sure that the intended use of cold snare can meet clinical requirements.2.2 raw material.Cold snare consists of loop, outer tube, plunger rod, sliding block, etc.Raw materials shall be put into storage after their materials, appearance and dimension are qualified.Iqc will randomly draw the raw materials at the time of incoming materials.After inquiry, the batch number of original materials of loop corresponding to this batch is 20230428j01-i011 and 20230517j18-i004.This batches of tensile force test is ok.2.3 production process.According to the batch number provided by the customer, we checked dhr and found that the batch number of this batch of finished products corresponded to 2 batches of snare assembly.The production process: the first and last inspection of riveting tension, ipqc inspection, finished inspection and delivery inspection were all qualified.Therefore, the failure of riveting tooling caused by unqualified tension caused by snare falling off was excluded.2.4 instructions for use.2.4.1.Retract the handle of the snare and confirm that the snare loop is fully retracted into the catheter prior to inserting the catheter into the endoscope.2.4.2.Slowly advance the catheter through the endoscope channel until the tip appears in the endoscopic view and the lesion is clearly identified and targeted.2.4.3.Operate the hande to extend the snare loop and gently snare the target tissue; note: the snare loop can be rotated if desired by holding the outer sheath assembly and rotating the handle.2.4.4.Confirm appropriate tissue is captured and proceed to resect by gently pulling the slider.2.4.5.Repeat steps 3&4.Retract the snare prior to removing the instrument from the endoscope.Analysis: the ifu clarifies the method of use: " operate the hande to extend the snare loop and gently snare the target tissue ".The description is clear and clear, and there will be no ambiguity, so we can confirm this complaint has nothing to do with the method of use described in the ifu.2.5 storage we have specific requirements for the storage of cold snare products: the product should be stored in a cool, dry, clean, well-ventilated, non-corrosive gas environment.Do not expose the package to organic solvent, ionizing radiation or ultraviolet radiation.Analysis: the cold snare was validated for the shelf life in detail during the design and development stage, which confirmed that the cold snare is safe and effective during the shelf life.More detailed storage conditions are also described in the instructions.Therefore, we can determine that this cold snare complaint is not related to storage.Summary: after investigating the intended use, raw materials, production process, applicable instructions and storage of the cold snare, all met the requirements of the standards, no defective pictures and samples were received, no more relevant information was available, and no further analysis was possible.Therefore, no root cause of the cold snare breakage was found, and we will pay continuous attention to it.
 
Additional Manufacturer Narrative
In the previous report, the udi information of the affected products was not included.This information is added to this report.Udi: (b)(4).

Brand Name
LESIONHUNTER(TM) ROTATABLE NITINOL COLD SNARE
Common Device Name
COLD SNARE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key18063380
Report Number3004837686-2023-00008
Device Sequence Number18162019
Product Code GAE
UDI-Device Identifier06932503550055
UDI-Public(01)06932503550055(17)250603(10)M230604307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model NumberCS50050
Device Catalogue NumberCS2-21023231
Device Lot NumberM230604307
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer10/31/2023
Not provided
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date11/28/2023
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown